Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, folks. I have just had my septoplasty. I had some sinus problems before and my doctor recommended me this procedure as the only solution. Nevertheless, now I am experiencing a headache. I would like to know when it will stop. Can anyone tell me something more about this? I will appreciate all your replies. Thank you in advance.

Loading...

Hi, there. I had my septoplasty last year. I also had had some serious sinus problems before this procedure. After the procedure, I felt headache. However, I think the packages in my nose caused it. After I had them removed, the headaches stopped. The removal procedure can be painful, but this lasted only for a while. I recommend you to consult your ENT specialist. He will give you the answer. I hope everything will be all right. Bye!
Reply

Loading...

yeah this is very common and take some brufen(ibuprofen) tablets to releive u from tis
Reply

Loading...

Ibuprofen shouldn't be taken for as much as 10 days post surgery due to it slows healing and affects blood clotting.
Reply

Loading...